my personal life is falling apart.
took a bunch of pills to help me sleep.
wasn't suppose to mix them.
oh well, that's the worst that could happen?
not waking up sounds pretty nice right about now.
Rainy, I'm so sorry to hear that you are struggling so badly right now and I can relate to how you feel. I go to bed most nights feeling the way you do, but you've got to hang on and get through this. We are all in the same boat here and know exactly how you feel. Lyme wrecks your life, but there is hope and we have to hang on to that.
I really do think you have gone too high with the dose of disulfiram. It's amazing that you can tolerate the high dose, but you've got there very quickly and it can cause psychological problems - it certainly did for me. The mouse study showed that disulfiram seems to be more effective at a low dose as well, so there is no need to rush to the 500mg you are taking.
Don't rush it. I made that mistake. Slow and steady. I would take a few days off and then go back at a low dose.